MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP & ICT MONITORING CATHETER

SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP & ICT MONITORING CATHETER
Model Number PSO-PTT
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
After performing the zeroing procedure on the pic catheter sensor, when initiating the measurement of icp and ict values, the monitor would automatically shut down and restart.In order to exclude the possibility of a malfunction related to the monitor or the connecting cable, both components were replaced and the sensor was tested on four different monitors.However, in all 4 cases, after 45 to 60 seconds of measurement, the monitor repeatedly restarted.As it was not possible to maintain continuous monitoring, it became necessary to replace the sensor with a new one, which resolved the issue.

Brand Name
PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP & ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key23051602
Report Number3001587388-2025-00084
Device Sequence Number9824494
Product Code GWM
UDI-Device Identifier03760124131765
UDI-Public(01)03760124131765(11)250506(17)300101
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PTT
Device Catalogue NumberPSO-PTT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown